MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036122060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during isolation of a pseudosplenic aneurysm procedure, when inserted the coil (subject device) into a non-stryker microcatheter, carnelian hf, and when pushing and pulling was performed to engage with the vessel repeatedly, the coil (subject device) got prematurely detached (detached position is unknown).Therefore, the coil (subject device) retrieved with the entire microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire as found to be kinked/bent, the main coil was found to be severely stretched, and the main coil was found to be stuck in the catheter.During a functional test the reported ¿main coil prematurely detached/separated during use¿ was unable to perform due to condition of device and the reported ¿device difficulty engaging target vessel¿ could not be confirmed during analysis as the event is procedure/patient related.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported ¿main coil prematurely detached/separated during use¿ was not confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed, and the coil delivery wire was found to be kinked/bent.The man coil was found to be severely stretched.The main coil was found to be stuck in the catheter.An assignable cause of not confirmed will be assigned to the reported ¿main coil prematurely detached/ separated during use¿ and ¿device difficulty engaging target vessel¿ as the issue was not confirmed during device analysis.An assignable cause of handing damage will be assigned to the as analyzed code 'coil delivery wire kinked/bent', ¿main coil stretched¿ and ¿coil jammed¿ as this defect appears to be associated with handling of the product or portion of the product during the procedure.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET XL 360 SOFT 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16209964
Report Number3008881809-2023-00026
Device Sequence Number12116595
Product Code HCG
UDI-Device Identifier07613327128260
UDI-Public07613327128260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2025
Device Model NumberM0036122060
Device Catalogue NumberM0036122060
Device Lot Number23751435
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARNELIAN HF MICROCATHETER (NON - STRYKER); TARGET COILS (STRYKER)
Patient SexUnknown